# SDR ASAA2022080339321

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 54,283 hours, 16,019 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1860LR
- Condition: Inoperative
- Location: E/E Rack E8
- Part time: 39,564 hours, 11,607 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLT HF 1 "FAIL". GROUNDED - YES. BITE TEST OF HF#1 TRANSCEIVER FAILED, NO POWER. C/B IS IN, REF FIM 23-11 TASK 801. REPLACED #1 HF TRANSCEIVER, OPS NORMAL. REF AMM 23-11-21-400-801. GROUND VERIFICATION GOOD, SEAMC LAMONT NOTIFIED.
